By Topic

Scattering characteristics of two-dimensionally periodic impedance surface

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ruey Bing Hwang ; Nat. Chiao Tung Univ., Hsinchu, Taiwan

We present an exact formulation for the three-dimensional (3-D) boundary-value problem of plane wave scattering by a two-dimensionally (2-D) periodic impedance surface in a uniform medium. The scattering characteristics of such a structure are rigorously analyzed in terms of the complete set of both TE- and TM-polarized plane waves in the uniform medium. Extensive numerical results are given to illustrate physical phenomena associated with the structure

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:48 ,  Issue: 10 )